ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Third order trace formula

Chattopadhyay, Arup and Sinha, Kalyan B (2013) Third order trace formula. In: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 123 (4). pp. 547-575.

[img]
Preview
PDF
Pro_Ind_Aca_Sci_mat_sci_1223-4_547_2013.pdf - Published Version

Download (322kB) | Preview
Official URL: http://dx.doi.org/10.1007/s12044-013-0145-4

Abstract

In J. Funct. Anal. 257 (2009) 1092-1132, Dykema and Skripka showed the existence of higher order spectral shift functions when the unperturbed self-adjoint operator is bounded and the perturbation is Hilbert-Schmidt. In this article, we give a different proof for the existence of spectral shift function for the third order when the unperturbed operator is self-adjoint (bounded or unbounded, but bounded below).

Item Type: Journal Article
Additional Information: copyright for this article belongs to INDIAN ACAD SCIENCES,BANGALORE
Keywords: Trace formula; spectral shift function; perturbations of self-adjoint operators
Department/Centre: Division of Chemical Sciences > Materials Research Centre
Depositing User: Id for Latest eprints
Date Deposited: 08 Jan 2014 06:01
Last Modified: 08 Jan 2014 06:03
URI: http://eprints.iisc.ac.in/id/eprint/48152

Actions (login required)

View Item View Item